Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 84, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 13, 2025, 11:50 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2025, 11:50 AM CDT (16:50 UTC)
- Expired
- Jul 13, 2025, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -114 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796
WGUS54 KEWX 131650
FFWEWX
TXC031-053-209-453-491-132000-
/O.NEW.KEWX.FF.W.0084.250713T1650Z-250713T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1150 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northeastern Blanco County in south central Texas...
South Central Burnet County in south central Texas...
Northwestern Hays County in south central Texas...
Northwestern Travis County in south central Texas...
Western Williamson County in south central Texas...
* Until 300 PM CDT.
* At 1150 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 0.5 to 1.25 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Burnet, Marble Falls,
Dripping Springs, Anderson Mill, Serenada, Leander, Lakeway, Lago
Vista, Bee Cave, Hudson Bend, The Hills, Liberty Hill, Jarrell,
Mansfield Dam, Smithwick and Spicewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3077 9823 3066 9784 3080 9767 3078 9754
3044 9779 3014 9801 3033 9834
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1.25 INCHES IN 1 HOUR
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:19 AM CDT, 5 hours 31 minutes earlier. Its key messages:
- A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday
- Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande
- Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening
- Rapid river rises are anticipated with this dangerous flash flooding event
Area forecast discussion, Jul 13, 6:19 AM CDT, 5 hours 31 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 619 AM CDT Sun Jul 13 2025 ...New AVIATION... .KEY MESSAGES... - A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday - Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande - Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening - Rapid river rises are anticipated with this dangerous flash flooding event && .SHORT TERM... (Today through Monday) Issued at 1254 AM CDT Sun Jul 13 2025 A dangerous risk with the potential of high impact flash flooding event is unfolding late tonight into Sunday. Various meteorological features are forecast to come together to create heavy rain rates (2 to 4 inches/hr) leading to flash flooding and rapid river rises. The complex of storms is likely to slowly push to the southeast from the San Angelo area as abundant Gulf moisture feeds into the convergence zone (line of storms). This is a dangerous situation since we already had a significant heavy rain event last week with soils near to saturation or at saturation levels. Runoff will take over quickly making rivers to rise to dangerous levels in addition to flash flooding across poor drainage and low-lying areas and low water crossing. Hires models are in good agreement with tonight's heavy rainfall event and therefore, our confidence is medium to high as far as occurrence and locations. With that said, higher rainfall amounts are expected through the Flood Watch period with 2 to 4 inches and isolated 9 to 12 inches possible. There is a good chance that the Flood Watch gets extended and expanded on Sunday with new data suggesting for heavy rain to continue Sunday evening into Monday morning as a mesoscale convective vortex lingers around the Hill Country. For now, we are concentrating for the late tonight into Sunday morning period. && .LONG TERM... (Monday night through Saturday) Issued at 1254 AM CDT Sun Jul 13 2025 For the extended forecast period, relatively dry and warm conditions are expected mid to late week with high temperatures at seasonal values for most of the work week and reaching the mid to upper 90s by next weekend. && .AVIATION... (12Z TAFS) Issued at 606 AM CDT Sun Jul 13 2025 MVFR cigs are forecast to prevail across the I-35 corridor terminals through late this morning. Then VFR cigs are expected for the rest of today and evening. However, storms are expected to move across the I-35 sites bringing down cigs and vsbys to MVFR levels this afternoon and evening. A south to southeast flow is forecast to prevail through the period. MVFR cigs return overnight across all area airports. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 74 93 75 / 60 20 20 0 Austin Bergstrom Intl Airport 92 74 92 75 / 50 20 20 10 New Braunfels Muni Airport 93 73 94 74 / 40 20 20 10 Burnet Muni Airport 88 72 90 73 / 70 30 20 10 Del Rio Intl Airport 95 76 95 77 / 30 40 20 20 Georgetown Muni Airport 90 73 92 74 / 60 30 20 0 Hondo Muni Airport 93 73 93 75 / 30 30 20 10 San Marcos Muni Airport 93 73 93 74 / 50 20 20 10 La Grange - Fayette Regional 90 75 92 75 / 50 20 30 0 San Antonio Intl Airport 93 75 93 76 / 30 20 20 10 Stinson Muni Airport 95 75 95 76 / 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bexar-Blanco-Burnet- Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Medina-Real- Travis-Uvalde-Val Verde-Williamson. && Short-Term...17 Long-Term...17 Aviation...17
In the hours before
Local storm report, Jul 13, 9:56 AM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
956 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Flash Flood 7 N Briggs 30.99N 97.93W
07/13/2025 Burnet TX Emergency Mngr
EM stated that fire officials reported a
foot of water over the bridge.
&&
CJMLocal storm report, Jul 13, 10:03 AM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1003 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 2 NNW Kerrville 30.07N 99.16W
07/13/2025 Kerr TX Trained Spotter
Reported of about 4 inches of water covering
the road, large puddles with traffic having
difficulty crossing.
&&
CJMLocal storm report, Jul 13, 10:44 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1044 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM Flash Flood 5 SSW Hunt 30.01N 99.37W
07/13/2025 Kerr TX Emergency Mngr
EM reported water over the road at Cypress
Creek low water crossing. No depth reported.
&&
CJMLocal storm report, Jul 13, 10:56 AM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1056 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM Flash Flood 2 NNW Kerrville 30.07N 99.15W
07/13/2025 Kerr TX Emergency Mngr
EM stated fire department setting up
barricades due to water covering the road.
&&
CJMLocal storm report, Jul 13, 10:58 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1058 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM Flash Flood 3 W Ingram 30.07N 99.29W
07/13/2025 Kerr TX Emergency Mngr
EM reported water is a foot deep over the
road.
&&
CJMLocal storm report, Jul 13, 11:02 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1102 AM CDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM Flash Flood 2 NNW Kerrville 30.07N 99.15W
07/13/2025 Kerr TX Emergency Mngr
EM states water is over the Road and Fire
Department is working on shutting down the
entirety of Town Creek Rd.
&&
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:33 AM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| Jul 13, 2:58 AM CDT | Areal Flood Advisory | EWX | Burnet | 34 min |
| Jul 13, 3:32 AM CDT | Flash Flood Warning | EWX | Burnet | 12 hr |
| Jul 13, 4:06 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 12 hr |
| Jul 13, 6:03 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 99 min |
| Jul 13, 7:02 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 7 hr |
| Jul 13, 7:27 AM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 13, 7:42 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 8 hr |
| Jul 13, 8:08 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 13, 8:26 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 8:51 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 3 hr |
| Jul 13, 9:10 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 12:42 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jul 13, 12:47 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 33 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 40 hr |
| Jul 13, 4:01 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.